RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2019, Volume 22, Issue 5, Pages 159–176 (Mi fpm1845)  

Quasi-endomorphism rings of some quasi-decomposable torsion-free Abelian groups of rank $4$

A. V. Cherednikova

Kostroma State Technology University

Abstract: We obtain a description of quasi-endomorphism rings of torsion-free Abelian groups $G$ of rank $4$, quasi-decomposable into a direct sum of groups $A_1$ and $A_2$ of rank $1$ and a strongly indecomposable group $B$ of rank $2$ in the case where the quasi-homomorphism group $\mathbb {Q} \otimes \operatorname{Hom}(A_2,B)$ has rank $2$.

Full text: PDF file (205 kB)
References: PDF file   HTML file
UDC: 512.541.7

Citation: A. V. Cherednikova, “Quasi-endomorphism rings of some quasi-decomposable torsion-free Abelian groups of rank $4$”, Fundam. Prikl. Mat., 22:5 (2019), 159–176

Citation in format AMSBIB
\Bibitem{Che19}
\by A.~V.~Cherednikova
\paper Quasi-endomorphism rings of some quasi-decomposable
torsion-free Abelian groups of rank~$4$
\jour Fundam. Prikl. Mat.
\yr 2019
\vol 22
\issue 5
\pages 159--176
\mathnet{http://mi.mathnet.ru/fpm1845}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1845
  • http://mi.mathnet.ru/eng/fpm/v22/i5/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:14
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020